# SDR AALA202310105936

- Difficulty date: October 6, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 58,699 hours, 37,094 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CORROSION ON FUSELAGE SKIN INTERNAL SURFACE IN THE AFT CARGO COMPARTMENT BETWEEN FR 59 AND FR 61, BETWEEN S42L AND S43L. REPAIRED SKIN PER EA 348332.
